Euclidean movement minimization

TitleEuclidean movement minimization
Publication TypeJournal Article
Year of Publication2016
AuthorsAnari, Nima, Fazli MohammadAmin, Ghodsi Mohammad, and Safari MohammadAli
JournalJ. Comb. Optim.
Volume32
Pagination354–367
URLhttp://dx.doi.org/10.1007/s10878-015-9842-5
DOI10.1007/s10878-015-9842-5

Join our Google Group Now!



GET IN TOUCH WITH US

Contact us

Sharif University of Technology, Department of Computer Engineering

Room 712, CE Algorithms Lab
P.O. Box 11155-9517, Tehran, Iran

Tel: +9821-6600-6675

Education - This is a contributing Drupal Theme
Design by WeebPal.